Non-concave utility maximisation on the positive real axis in discrete time

Research output: Contribution to journalArticlepeer-review

Published copy (DOI)



Publication details

JournalMathematics and financial economics
DateAccepted/In press - 14 Apr 2015
DateE-pub ahead of print - 8 May 2015
DatePublished (current) - 8 May 2015
Issue number4
Pages (from-to)325-349
Early online date8/05/15
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations